# SDR GTIA2016042001526

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 18,335 hours, 8,332 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 0AM53
- Condition: Degraded
- Location: De Oiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PACK 1 ODOR. IAW  TSM 71-00-00-810-801-A, INSPECTED NR 1 ENG AND FOUND DE-OILER CARBON SEAL DEGRADED.  R & R DE-OILER CARBON SEAL IAW AMM 72-60-31.  LEAK CHECK GOOD.  ACCOMPLISHED DECONTAMINATION OF ECS IAW AMM 21-00-00-615-002-A UP TO SUBTASK 21-00-00-865-068-A.  NO FURTHER ODORS WERE DETECTED.  DMI 7776202 REMAINS OPEN.
